An Approximate Solution of a Singular Integral Equation of Aerodynamics with a Fixed Hypersingularity
Differencialʹnye uravneniâ, Tome 39 (2003) no. 9, pp. 1262-1271
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2003_39_9_a11,
author = {A. F. Matveev and A. A. Matveeva},
title = {An {Approximate} {Solution} of a {Singular} {Integral} {Equation} of {Aerodynamics} with a {Fixed} {Hypersingularity}},
journal = {Differencialʹnye uravneni\^a},
pages = {1262--1271},
year = {2003},
volume = {39},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2003_39_9_a11/}
}
TY - JOUR AU - A. F. Matveev AU - A. A. Matveeva TI - An Approximate Solution of a Singular Integral Equation of Aerodynamics with a Fixed Hypersingularity JO - Differencialʹnye uravneniâ PY - 2003 SP - 1262 EP - 1271 VL - 39 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_2003_39_9_a11/ LA - ru ID - DE_2003_39_9_a11 ER -
A. F. Matveev; A. A. Matveeva. An Approximate Solution of a Singular Integral Equation of Aerodynamics with a Fixed Hypersingularity. Differencialʹnye uravneniâ, Tome 39 (2003) no. 9, pp. 1262-1271. http://geodesic.mathdoc.fr/item/DE_2003_39_9_a11/